# SDR SWAA2022031541543

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST. REFERENCE DEFECT NO. Y106446. EXTERNAL UPPER FRONT SPAR WEB ANGLE AT IFSS 120 HAS 2EA. CRACK INDICATIONS. / REMOVED AND REPLACED EXTERNAL FWD SPAR WEB UPPER ATTACH ANGLE AT IFSS 120 IAW SRM 51-40-02-0G-0 AND BOEING DWG 112A2003 REV E.
